Personal tools
You are here: Home / Publications

Publications

File DK Report 2020-09, A. Bostan and A. Jiménez-Pastor
On the exponential generating function of labelled trees
File DK Report 2020-08, M. Ouafoudi
A Mathematical Description for Taste Perception Using Stochastic Leaky Integrate-and-Fire Model
File DK Report 2020-07, A. Meddah
A stochastic multiscale mathematical model for low grade Glioma spread
File DK Report 2020-06, A. Bostan, F. Chyzak, A. Jiménez-Pastor and P. Lairez
The Sage Package comb walks for Walks in the Quarter Plane
File U. Langer, A. Schafelner. Space-Time Finite Element Methods for Parabolic Initial-Boundary Value Problems with Non-smooth Solutions.
Lirkov I., Margenov S. (eds) Large-Scale Scientific Computing. LSSC 2019. Lecture Notes in Computer Science, vol 11958. Springer, Cham.
File A. Schafelner and P. S. Vassilevski. Numerical Results for Adaptive (Negative Norm) Constrained First Order System Least Squares Formulations
Submitted.
I. Tubikanec, M. Tamborrino, P. Lansky, and E. Buckwar. Qualitative properties of numerical methods for the inhomogeneous geometric Brownian motion.
2020, preprint available at https://arxiv.org/abs/2003.10193
File DK Report 2020-05, K. Banerjee and M. Ghosh Dastidar
Hook Type Tableaux and Partition Identities
File N. Smoot. A Single-Variable Proof of the Omega SPT Congruence Family Over Powers of 5.
Submitted
N. Smoot. A Partition Function Connected With The Göllnitz-Gordon Identities.
To appear in Harmonic Analysis, Partial Differential Equations, Banach Spaces, and Operator Theory (Volume 2), Springer International, 2017, pp. 373-400. https://arxiv.org/abs/2005.09263
N. Smoot. On the Computation of Identities Relating Partition Numbers in Arithmetic Progressions with Eta Quotients: An Implementation of Radu's Algorithm.
Journal of Symbolic Computation, Accepted, 2020. https://arxiv.org/abs/2004.03949
File Pascal source code A. Jiménez-Pastor. DD-finite functions in Sage.
In Proceedings Séminaire Lotharingien de Combinatoire, ed. C. Krattenthaler, V. Strehl, J-Y. Thibon, Proceedings of the 31st International Conference on "Formal Power Series and Algebraic Combinatorics", 82B.
File U. Langer and A. Schafelner. Adaptive space-time finite element methods for non-autonomous parabolic problems with distributional sources.
File DK Report 2020-04, A. Giust, B. Jüttler, A. Mantzaflaris
Local (T)HB-spline projectors via restricted hierarchical spline fitting
File DK Report 2020-03, U. Langer and A. Schafelner
Adaptive space-time finite element methods for non-autonomous parabolic problems with distributional sources
File DK Report 2020-02, A. Schafelner and P.S. Vassilevski
Numerical Results for Adaptive (Negative Norm) Constrained First Order System Least Squares Formulations
J. Chevallier, A. Melnykova, and I. Tubikanec. Theoretical Analysis and Simulation Methods for Hawkes Processes and their Diffusion Approximation.
2020, Oberwolfach Preprints (MFO), https://doi.org/10.14760/OWP-2020-09
A. Jiménez-Pastor. A sage implementation for DD-finite functions.
ACM Communications in Computer Algebra, 2019, 11, pp 53-56. 10.1145/3371991.3371997.
File DK Report 2020-01, N. Smoot
A Single-Variable Proof of the Omega SPT Congruence Family Over Powers of 5
U. Langer, and A. Schafelner. Adaptive space‐time finite element solvers for parabolic initial‐boundary value problems with non‐smooth solutions
Proc. Appl. Math. Mech., 19: e201900305. doi:10.1002/pamm.201900305